# SDR MALA000352

- Difficulty date: May 26, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 5596
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM MSP, RT SIDE EFIS TUBES BEGAN TO FLASH, EVENTUALLY WENT TOTALLY BLACK.  PERFORMED ORH, NOTED RT SIDE GEN VOLTAGE LOW.  FOLLOWED ORH, SHUTDOWN RET DC GEN.  RETURNED TO MSP.  MAINTENANCE REPLACED RT STARTER/GEN IAW TASK CARD 243103, (P/N 23080-031).  OPS CHECK GOOD.
